# SDR HALA2023050500102

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 21,861 hours, 3,558 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 21,866 hours, 3,559 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 752168B
- Part serial: AAAD002626
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ELEC IDG 1 OIL LO PR PER ECAM IDG1 SELECTED OFF. FOUND METAL SHAVINGS IN IDG OIL REMOVED AND REPLACED IDG PER AMM 24-21-51 OPS CHK LEAK CHECK GOOD. OK FOR SVC
